# SDR FDKA200606140

- Difficulty date: June 24, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 10,816 hours, 10,245 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6083 AUS - THE CREW REPORTED A RUDDER HARDOVER PROTECTION MESSAGE.  RESET FADEC WITH THE CREW MESSAGE CLEARED.
